Wednesday, July 30, 2014
Sunday, November 07, 2010 Florence Stolicny, Community Member, asks

Q: I take Losartan 100 mg for high blood pressure. I take it in the AM and feel very tired the rest of the day. Is it ok to take it at night?

Answer This
Answers (1)
11/ 8/10 11:36am

Hi Florence,

 

Contact your physician to discuss your symptom of tiredness and your options. Taking it before bed may be one option, but dividing the medication into two doses may be another. I recommend discussing with your physician first.

 

All the best,

Lisa Nelson RD

7 Natural Ways to Lower Blood Pressure

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Florence Stolicny, Community Member— Last Modified: 12/27/10, First Published: 11/07/10